Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Melbourne, FL

June 18, 2016Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 18, 2016, 4:09 PM EDT for Brevard County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2016, 4:09 PM EDT (20:09 UTC)
Expired
Jun 18, 2016, 4:45 PM EDT
In force
36 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 62 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:36 PM EDTTSTM WND GST 413 W Merritt Island Wild, FLUSAF TOWER KSC-714

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

488 
WUUS52 KMLB 182009
SVRMLB
FLC009-182100-
/O.NEW.KMLB.SV.W.0047.160618T2009Z-160618T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA...

* UNTIL 500 PM EDT

* AT 409 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIMS...MOVING
  SOUTHEAST AT 15 TO 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TITUSVILLE...HAULOVER CANAL...PLAYALINDA BEACH...PORT SAINT JOHN AND
  TITUSVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2845 8085 2863 8097 2870 8097 2877 8084
      2879 8080 2879 8079 2881 8077 2861 8055
      2857 8054
TIME...MOT...LOC 2009Z 322DEG 17KT 2867 8086 

HAIL...1.00IN
WIND...60MPH
 
$$

WEITLICH
2 follow-up statements
398 
WWUS52 KMLB 182025
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT SAT JUN 18 2016

FLC009-182100-
/O.CON.KMLB.SV.W.0047.000000T0000Z-160618T2100Z/
BREVARD FL-
425 PM EDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN BREVARD COUNTY...

AT 424 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIMS...MOVING
SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...HAULOVER CANAL...PLAYALINDA BEACH...PORT SAINT JOHN AND
TITUSVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2857 8054 2845 8085 2862 8093 2870 8095
      2877 8084 2879 8079 2881 8077 2862 8056
TIME...MOT...LOC 2024Z 326DEG 8KT 2865 8085 

HAIL...1.00IN
WIND...60MPH
 
$$

WEITLICH
369 
WWUS52 KMLB 182045
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT SAT JUN 18 2016

FLC009-182054-
/O.CAN.KMLB.SV.W.0047.000000T0000Z-160618T2100Z/
BREVARD FL-
445 PM EDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER  STRONG GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2857 8054 2845 8085 2862 8093 2870 8095
      2877 8084 2879 8079 2881 8077 2862 8056
TIME...MOT...LOC 2044Z 322DEG 17KT 2857 8078 

$$

WEITLICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:45 AM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 18, 10:45 AM EDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1045 AM EDT SAT JUN 18 2016

.DISCUSSION...

...Marginal threat for severe thunderstorms this afternoon...

...Deteriorating marine conditions starting late tonight...

Morning soundings paint another active weather day for central FL.
PWat values off the KXMR/KTBW soundings are btwn 1.60"-1.80"...not
particularly high for mid June...but most of this is in the H100-H70
lyr while the KXMR H70-H50 lyr is quite dry/cool. Also noteworthy
are the Lifted Indexes (arnd -7) and mid lvl lapse rates (arnd
6.5C/KM thru the H85-H50 lyr) on both KXMR/KTBW soundings. SB Cape
values increasing from arnd 1700J/KG at KTBW to arnd 3200J/KG at
KXMR/KTBW.

More disconcerting is the presence of a frontal boundary along the
FL/GA border that is forecast to push into the I-4 Corridor by mid
aftn. Ahead of the front...the brisk/deep westerly flow that has
dominated the lcl WX pattern for the past few days has been
diminishing steadily. Since 10Z this mrng...the USAF 915MHz profiler
at Cape Canaveral has seen the westerlies thru the sfc-10kft lyr
diminish from 15-20kts to arnd 10kts as of press time. This brings
the potential of an east coast sea breeze into play. Sfc obs at 10AM
were in the M/U70s acrs central FL...while aloft the RAP40 analysis
indicated H50 temps arnd -9C along the I-4 Corridor...approaching
-10C just north of Lake-O.

SPC upgraded svr tstm threat to MARGINAL at 1235Z...no arguments on
this end. Will bump PoPs up to 70pct areawide...no other changes
necessary.

Today/Tonight...(prev disc)
The southern extent of an amplifying mid-level trough over the
eastern seaboard is approaching north Florida this morning. At the
surface, a weak front stretches across the deep south and western
Atlantic. Low pressure will consolidate off the Carolinas this
morning and help crank the surface front across our forecast area
later today and tonight.

Mid-level shortwaves rounding the base of the trough will continue
to aid in convective development through the afternoon. Activity
over the eastern Gulf early this morning is being aided by one of
those mid-level vort maxes; however, most of the showers will
struggle to make it across the Peninsula given the lack of surface-
based instability this time of day.

Later this morning, daytime heating combined with several impulses
moving overhead should allow for an quick start to convection.
Moisture is expected to increase ahead of the frontal trough (up to
2" PWAT late this afternoon), so coverage will continue to gradually
increase through the afternoon. Convective vigor should be aided by
cooler temps aloft, and a few storms will be capable of producing
strong wind gusts up to 50 mph, small hail, and frequent cloud-to-
ground lightning. Storm motion initially from the west to the east
will become more northwest to southeast as the surface trough
approaches and winds gradually weaken. Locales that receive more
than one round of showers and storms could see localized flooding in
low-lying areas and on roadways.

The weakening front will continue to shift south tonight, veering
winds to out of the north and northeast as it does so. Lower
coverage of showers expected after sunset and into the overnight

&&

.AVIATION...Thru 19/12Z.
Sfc winds: Thru 18/18Z W/NW 9-13KTS with ocnl G18-22KTS. Btwn 18/18Z-
18/22Z...N of KISM-KMLB bcmg N/NE 9-13KTS slgt chc sfc G45KTS vcnty
of shras/tsras...S of KISM-KMLB bcmg N/NW 8-12KTS slgt chc sfc
G45KTS vcnty of shras/tsras. Btwn 18/22Z-19/02Z...bcmg N/NE 4-7KTS.

Vsbys/WX/Cigs: Thru 18/17Z...N of KLEE-KEVB isold MVFR shras. btwn
18/17Z-18/23Z...all sites nmrs MVFR shras/IFR tsras mvg S/SW arnd
15KTS...chc LIFR tsras with sfc G45KTS. Btwn 18/23Z-19/03Z...areas
mvfr ra/isold IFR tsras.

&&

.MARINE...(modified prev disc)
one more day of surface westerly flow ahead of an approaching trough
which is currently dropping south toward north FL. This should
weaken and collapse the local pgrad late this afternoon into this
evening, with a N-NE wind shift reaching the local Atlc waters by
sunset or a little afterwards.

Tonight-Wednesday...NE wind surge behind the frontal trough will
push southwards through the local Atlantic overnight/early Sunday,
with freshening NE to ENE winds (20-25KT) and building seas (7-10FT)
spreading S/W from the offshore Volusia waters across the entirety
of the MAOR by mid morning Sunday. SCA will be in effect from late
tonight through 7 AM Monday. Winds and seas will gradually abate
from Monday through mid week, as a weak high pressure ridge sags
into Florida.

&&

.MLB Watches/Warnings/Advisories...
FL...None.
AM...Small Craft Advisory from 11 AM Sunday to 8 AM EDT Monday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 2 AM Sunday to 8 AM EDT Monday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Short Term/DSS.......Bragaw
Aviation/Impact WX...Wimmer
Hazardous weather outlook, Jun 18, 9:54 AM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
954 AM EDT SAT JUN 18 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-182200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
954 AM EDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
ISOLATED SHOWERS AND THUNDERSTORMS LATE THIS MORNING WILL INCREASE
IN COVERAGE THROUGH THE AFTERNOON AS A SURFACE FRONT APPROACHES
FROM THE NORTH. COOLER TEMPERATURES ALOFT WILL ONCE AGAIN SUPPORT
STORMS CAPABLE OF PRODUCING WIND GUSTS AROUND 50 MPH WITH THE
POTENTIAL FOR GUSTS TO 60 MPH IN THE MARGINALLY SEVERE STORMS.
OTHER HAZARDS WILL BE FREQUENT CLOUD- TO- GROUND LIGHTNING, AND
SMALL HAIL. STORM MOTION, WHILE GENERALLY REMAINING FROM THE WEST
TO THE EAST, WILL BE SLOWER TODAY. LOCALLY HEAVY RAINFALL OF 1 TO
2 INCHES IN A QUICK 60 TO 90 MINUTE PERIOD COULD LEAD TO TEMPORARY
LOCALIZED FLOODING ALONG ROADWAYS AND LOW- LYING AREAS.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS IN EXCESS OF 34 KNOTS AS THEY MOVE FROM WEST TO EAST
ACROSS INLAND LAKES, THE INTRACOASTAL, AND THE NEARSHORE ATLANTIC
WATERS OF EAST CENTRAL FLORIDA.

.WIND AND SEA IMPACT...
WEST WINDS OF 15 TO 20 KNOTS ARE FORECAST TO CONTINUE EARLY THIS
MORNING OVER THE OFFSHORE WATERS OF EAST CENTRAL FLORIDA. WHILE
WINDS ARE EXPECTED TO SUBSIDE THIS AFTERNOON, WINDS AND SEAS WILL
BEGIN TO BUILD ONCE AGAIN OVERNIGHT TONIGHT INTO SUNDAY MORNING,
INITIALLY OVER THE OFFSHORE WATERS OF VOLUSIA AND BREVARD COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SHOWER AND THUNDERSTORM COVERAGE WILL DECREASE SIGNIFICANTLY SUNDAY
AND EARLY NEXT WEEK AS DRIER AIR FILTERS IN FROM THE NORTH. A
PERIOD OF HAZARDOUS BOATING CONDITIONS IS EXPECTED BEGINNING
SUNDAY MORNING AS NORTHEAST WINDS BUILD BEHIND A WEAK SURFACE
FRONT. SEAS WILL REMAIN POOR TO HAZARDOUS THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER UPDATE/ULRICH

In the hours before

Special weather statement, Jun 18, 3:33 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EDT SAT JUN 18 2016

FLZ041-044-046-141-182030-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-
COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
333 PM EDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEMINOLE AND CENTRAL
VOLUSIA COUNTIES UNTIL 430 PM EDT...

AT 331 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAKE HELEN...MOVING SOUTH AT 10 MPH.  ADDITIONAL STRONG STORMS
ARE EXPECTED TO FORM SOUTHWARD TO NEAR SANFORD.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.  WITH STRONG BOUNDARY COLLISIONS OCCURRING, BRIEF
SHORT-LIVED FUNNEL CLOUDS ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...WINTER SPRINGS...DELAND AND LAKE MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2880 8092 2868 8146 2871 8146 2871 8144
      2874 8142 2875 8141 2878 8141 2879 8147
      2910 8134 2911 8112
TIME...MOT...LOC 1931Z 350DEG 9KT 2899 8123

LASCODY
Local storm report, Jun 18, 3:38 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FUNNEL CLOUD     5 ENE DE LAND           29.07N 81.22W
06/18/2016                   VOLUSIA            FL   TRAINED SPOTTER

            2 REPORTS OF A SHORT LIVED FUNNEL CLOUD NEAR I-4 AND
            STATE ROAD 44

&&

JRS
Special weather statement, Jun 18, 3:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT SAT JUN 18 2016

FLZ054-182030-
INDIAN RIVER FL-
349 PM EDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDIAN RIVER COUNTY UNTIL
430 PM EDT...

AT 349 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WINTER BEACH...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEBASTIAN...VERO BEACH...INDIAN RIVER SHORES...WINTER BEACH AND WABASSO.

LAT...LON 2757 8031 2765 8052 2780 8046 2777 8036
      2772 8034
TIME...MOT...LOC 1949Z 302DEG 13KT 2771 8043

WEITLICH
Local storm report, Jun 18, 3:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     1 NW FERN PARK          28.66N 81.36W
06/18/2016  M51.00 MPH       SEMINOLE           FL   MESONET

&&

JRS
Local storm report, Jun 18, 4:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND GST     VERO BEACH AIRPORT      27.66N 80.41W
06/18/2016  M48.00 MPH       INDIAN RIVER       FL   ASOS

&&

JRS
Special weather statement, Jun 18, 4:03 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT SAT JUN 18 2016

FLZ045-046-053-182100-
OSCEOLA FL-ORANGE FL-SEMINOLE FL-
403 PM EDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...SOUTHERN SEMINOLE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 500 PM EDT...

AT 401 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ORLANDO EXECUTIVE AIRPORT...OR OVER WINTER PARK...MOVING
SOUTHEAST AT 5 TO 10 MPH.  ADDITIONAL STRONG STORMS WILL DEVELOP
OVER METRO ORLANDO AS NUMEROUS BOUNDARIES INTERACT.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...APOPKA...ALTAMONTE SPRINGS AND OCOEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2874 8166 2873 8106 2823 8117 2823 8154
      2826 8156 2826 8166 2854 8166 2858 8165
TIME...MOT...LOC 2001Z 337DEG 5KT 2857 8133

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:20 AM EDTSmall Craft AdvisoryMLB58 hr
Jun 18, 2:06 PM EDTSpecial Weather StatementMLBVolusia39 min
Jun 18, 2:35 PM EDTSpecial Weather StatementMLBVolusia55 min
Jun 18, 3:33 PM EDTSpecial Weather StatementMLBVolusia57 min
Jun 18, 3:46 PM EDTSpecial Marine WarningMLB59 min
Jun 18, 3:49 PM EDTSpecial Weather StatementMLBIndian River41 min
Jun 18, 4:03 PM EDTSpecial Weather StatementMLBOrange, Seminole57 min
Jun 18, 4:06 PM EDTSpecial Marine WarningMLB84 min
Jun 18, 4:21 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 18, 4:29 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Osceola, Saint Lucie29 min
Jun 18, 4:50 PM EDTSpecial Weather StatementMLBSaint Lucie40 min
Jun 18, 4:52 PM EDTSpecial Marine WarningMLB83 min
Jun 18, 5:00 PM EDTSpecial Weather StatementMLBOsceola45 min
Jun 18, 5:13 PM EDTSpecial Weather StatementMLBBrevard62 min
Jun 18, 5:20 PM EDTSpecial Marine WarningMLB115 min
Jun 18, 5:20 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.